# SDR HAIHEEA9924

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 6400 · Tail Rotor System
- Part: Washer
- Part number: 206010777001
- Condition: Worn
- Location: T/R Bumper
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR RUBBER BUMPER HAS WORN THROUGH AT ACCELERATED RATE.  THESE ARE THE BLACK RUBBER BUMPERS.  THIS PARTICULAR ONE HAD BEEN INSTALLED FOR ONLY ONE WEEK.  THE PREVIOUS RUBBER BUMPER HAD BEEN INSTALLED FOR ONLY THREE WEEKS AND HAD JUST 81 FLIGHTHOURS.  IT WAS ALSO BLACK IN COLOR. INSTALLED SERVICEABLE RUBBER BUMPER.  (SUGGEST USE OF ORANGE BUMPERS)
